# SDR AT0200077

- Difficulty date: August 10, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N836
- Make and model: Doug DC-9
- Aircraft serial: 47397
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP, METALLIC FLOORBOARDS AND HONEYCOMB STRUCTURE INSPECTION.  LEVEL 2 CORROSION FINDINGS.
